# SDR AALA20121127018

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 51,627 hours, 6,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25C ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 25C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
